MAUDE Adverse Event Report: BD SUZHOU (MDS) BD SAF-T-INTIMA; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD SAF-T-INTIMA; INTRAVASCULAR CATHETER
Catalog Number 383323
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima tubing was defective/damaged bleeding from the pipes.
 
Event or Problem Description
No additional informaiton provided.
 
Additional Manufacturer Narrative
In response to the event reported by your facility a device history review was conducted for lot number 2062110.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.Although the reported damage to the extension tubing was confirmed, the photographs provided for this incident did not present sufficient evidence to identify a definite root cause.We regret any inconveniences this incident may have caused you and your facility and encourage the submission of any physical samples you have available.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SAF-T-INTIMA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
suzhou industrial park
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21562207
Report Number3002601200-2025-00109
Device Sequence Number4375672
Product Code FOZ
UDI-Device Identifier00382903833238
UDI-Public(01)00382903833238(11)220324(17)260228(10)2062110
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number383323
Device Lot Number2062110
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown